# SDR ASMF201105009

- Difficulty date: May 14, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N857AM
- Make and model: Boeing 737752
- Aircraft serial: 33793
- Aircraft time: 20,995 hours, 11,263 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Rt Engine
- Part time: 21,025 hours, 11,277 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK WAS DETECTED AN OIL LEAK IN THE RT ENGINE.  MX PERFORMED INSP IAW AMM 71-00-00 PAGES 12 AND 14, NO LEAKS WERE DETECTED.
